# SDR 9522189104

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5220 · Emergency Exits
- Part: Door Pans
- Condition: Cracked
- Location: Emer Exits
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE LEFT AND RIGHT OVERWING EMERGENCY EXIT DOOR PANS AT THE UPPER STOPS.  REPAIRED PANS (P/N 5913195-1) PER EA 91-103350 AND EA 91-103351.
